# SDR QXEA2017112100673

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 19,823 hours, 21,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  FUSELAGE DOOR WARNING LIGHT ILLUMINATED. VERIFIED AFT CARGO DOOR OPEN INDICATED ON DOOR PAGE.  ACFT NOT PRESSURIZING. DECLARED EMERGENCY AND RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INSPECTED, FOUND THE AFT CARGO DOOR HANDLE POPPED, INSPECTED, PERFORMED OPS TEST IAW AMM 52-31-00-710-801. OPS TESTED GOOD, NO DEFECTS NOTED. RETURNED TO SERVICE.
